Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The space of phylogenetic mixtures for equivariant models

Autor
Casanellas, M.; Fernández-Sánchez, J.; Kedzierska, A.
Tipus d'activitat
Article en revista
Revista
Algorithms for Molecular Biology
Data de publicació
2012-11-28
Volum
7
Número
1
Pàgina inicial
33
DOI
10.1186/1748-7188-7-33
Repositori
http://hdl.handle.net/2117/17874 Obrir en finestra nova
URL
http://www.almob.org/content/7/1/33/abstract Obrir en finestra nova
Resum
The selection of the most suitable evolutionary model to analyze the given molecular data is usually left to biologist's choice. In his famous book, J Felsenstein suggested that certain linear equations satisfied by the expected probabilities of patterns observed at the leaves of a phylogenetic tree could be used for model selection. It remained open the question regarding whether these equations were enough for characterizing the evolutionary model. Here we prove that, for equivariant models of...
Citació
Casanellas, M.; Fernández-Sánchez, J.; Kedzierska, A. The space of phylogenetic mixtures for equivariant models. "Algorithms for Molecular Biology", 28 Novembre 2012, vol. 7, núm. 1.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius